# SDR ASMF201501016

- Difficulty date: November 26, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 38,344 hours, 18,648 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Part serial: 1274
- Condition: Failed
- Location: Fuel System
- Part time: 38,344 hours, 18,648 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LT TANK WAS DETECTED DUE TO THE SOV FAILURE.  THE PLATFORM WAS CLEANED BY FIREMEN & MX PERSONNEL.  CLOSED THE VLV MANUALLY & THE REFUELING SOV WAS DEFERRED BY MEL 28-10-2 CAT C.  DURING OVERNIGHT CHECK, THE PRESSURE FUELING SYS TEST WAS PERFORMED IAW AMM 28-21-00, DETECTING THE FUEL QTY PROCESSOR DAMAGED, SO THE PROCESSOR WAS REPLACED IAW AMM 28-41-81, TESTED CORRECT.
